# SDR DALA2021070203663

- Difficulty date: January 29, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 68,478 hours, 31,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 NEED TO PERFORM REPAIR IN FRAME 43LH VA 98470ADMA IN CONJUCTION WITH CARD 5311-01239-01A IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR IN FRAME 43LH VA 98470ADMA IN CONJUCTION WITH CARD 5311-01239-01A IN PASSENGER CABIN. (1717945)
